# SDR SWAA040239

- Difficulty date: January 23, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 62,455 hours, 33,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PH22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND EEPLS PHOTO LUMINESCENT STRIP CRACKED AT RT, BS 833.45 TO BS 847.45.  REMOVED AND REPLACED STRIP PER MM.
